Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 8, NWS San Francisco Bay Area, CA

February 19, 2015

NWS San Francisco Bay Area, CA issued this small craft advisory at Feb 19, 2015, 2:38 PM PST. It took effect at Feb 20, 2015, 10:00 AM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 2:38 PM PST (22:38 UTC)
In effect from
Feb 20, 2015, 10:00 AM PST
Expired
Feb 20, 2015, 8:00 PM PST
In force
10 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WHUS76 KMTR 192238
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
238 PM PST THU FEB 19 2015

PZZ540-200645-
/O.CAN.KMTR.SC.Y.0007.000000T0000Z-150221T0400Z/
/O.NEW.KMTR.SC.Y.0008.150220T1800Z-150221T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
238 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PST
FRIDAY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ576-200645-
/O.EXB.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
238 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-200645-
/O.EXT.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
238 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-200645-
/O.EXT.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
238 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-200645-
/O.EXT.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
238 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON FRIDAY TO 4 AM
PST SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
4 follow-up statements
230 
WHUS76 KMTR 200407
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
807 PM PST THU FEB 19 2015

PZZ570-201215-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
807 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-201215-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
807 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-201215-
/O.CON.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
807 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
4 AM PST SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-201215-
/O.CON.KMTR.SC.Y.0008.150220T1800Z-150221T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
807 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PST
FRIDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ576-201215-
/O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
807 PM PST THU FEB 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
4 AM PST SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
321 
WHUS76 KMTR 201104
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
304 AM PST FRI FEB 20 2015

PZZ570-201915-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
304 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-201915-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
304 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-201915-
/O.CON.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
304 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
PST SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-201915-
/O.CON.KMTR.SC.Y.0008.150220T1800Z-150221T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
304 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM PST THIS EVENING...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ576-201915-
/O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
304 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
738 
WHUS76 KMTR 201812
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1012 AM PST FRI FEB 20 2015

PZZ570-210215-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
1012 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-210215-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
1012 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-210215-
/O.CON.KMTR.SC.Y.0007.150220T2000Z-150221T1200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
1012 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-210215-
/O.CON.KMTR.SC.Y.0008.000000T0000Z-150221T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
1012 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

WINDS WILL INCREASE TO AROUND 20 KNOTS THIS AFTERNOON.

$$

PZZ576-210215-
/O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
1012 AM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
354 
WHUS76 KMTR 202203
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
203 PM PST FRI FEB 20 2015

PZZ571-210615-
/O.EXT.KMTR.SC.Y.0007.000000T0000Z-150222T0000Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
203 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-210615-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150222T1800Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
203 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SUNDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-210615-
/O.CON.KMTR.SC.Y.0007.000000T0000Z-150221T1200Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
203 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-210615-
/O.CON.KMTR.SC.Y.0007.150221T0000Z-150221T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
203 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-210400-
/O.CON.KMTR.SC.Y.0008.000000T0000Z-150221T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
203 PM PST FRI FEB 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

WINDS WILL INCREASE TO AROUND 20 KNOTS THIS AFTERNOON.

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 2:18 PM PST, 20 minutes earlier.

Area forecast discussion, Feb 19, 2:18 PM PST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
218 PM PST THU FEB 19 2015

.SYNOPSIS...AREAS OF LOW CLOUDS AND PATCHY FOG EXPECTED OVERNIGHT
BUT FEWER CLOUDS ARE EXPECTED ON FRIDAY AND THROUGH THE WEEKEND.
OFFSHORE FLOW WILL DEVELOP LATE FRIDAY RESULTING IN CLEARING SKIES
AND MILD DAYTIME TEMPERATURES FOR THE COMING WEEKEND. DRY WEATHER
WILL CONTINUE THROUGH NEXT WEEK. A PATTERN CHANGE MAY DEVELOP BY
THE END OF NEXT WEEK WHICH MAY BRING RAIN TO OUR AREA NEXT
WEEKEND.

&&

.DISCUSSION...AS OF 2:18 PM PST THURSDAY...LOW CLOUDS HAVE BEEN
VERY STUBBORN AND SLOW TO CLEAR ACROSS MOST OF THE NORTH AND EAST
BAY AREAS AS WELL AS AROUND THE MONTEREY BAY. AS A
RESULT...TEMPERATURES ARE RUNNING COOLER THAN YESTERDAY AT THIS
TIME IN MOST AREAS WITH READINGS RANGING FROM THE MID 50S TO THE
MID 60S. THE MARINE LAYER HAS DEEPENED TO AROUND 2000 FEET...AND
THE SURFACE PRESSURE GRADIENTS ARE LARGELY ONSHORE. EXPECT LOW
CLOUDS AND PATCHY FOG TO FILL INTO MOST INLAND VALLEYS AGAIN
TONIGHT.

OFFSHORE FLOW IS PROGGED TO RETURN BEGINNING ON FRIDAY FOR A
WARMING AND CLEARING TREND ACROSS THE DISTRICT INTO THE WEEKEND.
HIGH TEMPERATURES ARE EXPECTED TO WARM INTO THE 60S TO MID 70S ON
SATURDAY AND SUNDAY. BY EARLY NEXT WEEK AN UPPER LEVEL TROUGH IS
PROGGED TO RETROGRADE AND DIG WESTWARD OVER NORTHERN CALIFORNIA
FROM THE GREAT BASIN. THIS LOW IS NOT EXPECTED TO BRING
PRECIPITATION AS FAR WEST AS OUR AREA. THE LATEST MODELS DO BRING
SOME PRECIP CLOSE...HOWEVER THE TRAJECTORY IS OVER LAND SO IT WILL
BE DIFFICULT.

THE NEXT POTENTIAL FOR RAIN IS THE FOLLOWING WEEKEND AS AN UPPER
TROUGH DIGS SOUTH ALONG THE COAST. THIS IS STILL OUTSIDE THE LIMIT
OF THE FORECAST...BUT SOMETHING TO KEEP AN EYE ON FOR NOW.

&&

.AVIATION...AS OF 10:12 AM PST THURSDAY...THE CURRENT VISIBLE
SATELLITE IMAGE LOOKS AN AWFUL LOT LIKE A SUMMER STRATUS PATTERN.
DEW POINTS ARE IN THE LOW TO MID 50S THIS MORNING INDICATING
PLENTY OF MOISTURE IN THE ATMOSPHERE TO MAINTAIN STRATUS. BASES
ARE LOW IN THE MONTEREY BAY AREA...BETWEEN 100 TO 300 FEET. IN THE
SAN FRANCISCO BAY AREA BASES ARE CLOSER TO 1000 FEET. NOT MUCH
INDICATION OF STRATUS BURN OFF ON THE VISIBLE IMAGE. HOWEVER...THE
CURRENT IR SATELLITE IMAGE IS SHOWING CIRRUS THINNING OUT SO SOME
HOPE IS OUT THERE FOR AN AFTERNOON STRATUS BURN OFF IN THE SAN
FRANCISCO BAY AREA. IF THE STRATUS DOES BURN OFF EXPECT AN EARLY
RETURN THIS EVENING.

VICINITY OF KSFO...STRATUS IS WELL ENTRENCHED IN THE SAN FRANCISCO
BAY AREA. THE SAN FRANCISCO EXPLORATORIUM RADIOMETER IS SHOWING A
MARINE INVERSION AROUND 1500 FEET THIS MORNING AND BASES ARE RIGHT
AROUND 900 FEET. THE VIS IMAGE IS NOT SHOWING MUCH INDICATION OF A
BURN OFF BUT THERE IS SOME INDICATION OVER THE RIDGE LINE OF SAN
MATEO COUNTY. CAN'T COUNT OUT A BURN OFF TODAY...BEST ESTIMATE FOR
BURNOFF IS AROUND 2200Z. IF STRATUS DOES IN FACT BURN OFF IT WON'T
BE CLEAN AND WILL RETURN NO LATER THAN 0400Z.

CONFIDENCE IS LOW.

KSFO BRIDGE APPROACH...SIMILAR TO SFO.

MONTEREY BAY AREA TERMINALS...PLENTY OF STRATUS AROUND THE
MONTEREY BAY AREA THIS MORNING. CURRENTLY CIGS ARE AT 200 FEET BUT
ARE EXPECTED TO IMPROVE TO BKN-OVC008-012 BY AROUND 2000Z. I DON'T
EXPECT STRATUS TO BURN OFF TODAY BUT IF IT DOES THE SEA BREEZE
WILL ADVECT MARINE AIR BACK INTO THE AREA PROVIDING AN EARLY
RETURN OF STRATUS THIS AFTERNOON.

CONFIDENCE IS MODERATE.

&&

.MARINE...AS OF 01:09 PM PST THURSDAY...RELATIVELY LIGHT WINDS ARE
EXPECTED TO PERSIST OVER A MAJORITY OF THE COASTAL WATERS TODAY.
WINDS ARE ANTICIPATED TO INCREASE ACROSS THE OUTER COASTAL WATERS
AS A THERMAL TROUGH BEGINS TO DEVELOP OVER CALIFORNIA TONIGHT.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT ARENA TO PT REYES 10-60 NM
             SCA...PT REYES TO PIGEON PT 10-60 NM

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRY

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.